# SDR SWAA2021110425654

- Difficulty date: October 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO WEB CRACKED AT FASTENER HOLE BS 500 - BS 500A RBL 22 WL 154 ; / [01] REMOED WEB AT FWD CARGO BS 500 - BS 500A RBL 22 WL 154 IAW SRM 51-40-02-0G-0; [02] WEB FORMING AND HEAT TREATMENT ACCOMPLISHED ON PO#839725/1.; [03] LOCATED AND DRILLED REPLACEMENT WEB; APPLIED CHEMICAL CONV. COATING PER DWG# 143A0080 REV:-; SRM 51-40-05-0G-0 AND SOPM 20-43-03. OK TO PRIME.; [04] VERIFIED CORRECTIVE ACTION 3.; [05] APPLIED PRIMER TO FWD CARGO WEB BS 500-500A RBL 22 WL 154 PER AMM 51-21-72-370-804. OK TO INSTALL WEB ASSY.; [06] VERIFIED STEP 5.; [07] INSTALLED FCB WEB BS 500-500A; RBL 22 WL 154 PER SRM 51-40-02; DWG#143A0080.; [08] VERIFIED INSTALLED FCB WEB BS 500-500A; RBL 22 WL 154 PER SRM 51-40-02; DWG#143A0080.; [09] WORKSCOPE COMPLETE
